Alert archive / Connecticut / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 85, NWS Albany, NY

July 3, 2006Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at Jul 3, 2006, 8:03 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2006, 8:03 PM EDT (00:03 UTC)
Expired
Jul 3, 2006, 9:00 PM EDT
In force
57 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Northwest Hills Planning Region, CT

The radar

The Albany radar (KENX), 102 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 1:46 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2006-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2006-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1731 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 040003
SVRALY
CTC005-040100-
/O.NEW.KALY.SV.W.0085.060704T0003Z-060704T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
803 PM EDT MON JUL 3 2006

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LITCHFIELD COUNTY IN NORTHERN CONNECTICUT

* UNTIL 900 PM EDT

* AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FALLS VILLAGE...OR ABOUT 10 MILES NORTHWEST OF TORRINGTON...AND
  MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORFOLK BY 810 PM EDT
  WINSTED BY 830 PM EDT
  NEW HARTFORD BY 845 PM EDT

LAT...LON 4201 7340 4183 7336 4187 7274 4214 7281

$$
OKEEFE
1 follow-up statement
000 
WWUS51 KALY 040025
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
825 PM EDT MON JUL 3 2006

CTC005-040100-
/O.CON.KALY.SV.W.0085.000000T0000Z-060704T0100Z/
LITCHFIELD CT-
825 PM EDT MON JUL 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR EASTERN LITCHFIELD COUNTY...

AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR GOSHEN...OR ABOUT NEAR TORRINGTON...MOVING SOUTHEAST AT
20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST TORRINGTON...TORRINGTON...NEWFIELD AND NEWBERRY CORNER BY 830
  PM EDT
  TORRINGFORD...EAST LITCHFIELD AND BURRVILLE BY 835 PM EDT
  BAKERSVILLE AND MAPLE HOLLOW BY 840 PM EDT
  HARWINTON BY 845 PM EDT

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS...WITH TREES 
REPORTED DOWN IN THE TOWN OF SALISBURY WITH THIS STORM. THIS IS A 
DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
SOUTHEASTERN NEW YORK.

LAT...LON 4197 7315 4182 7328 4156 7305 4203 7288

$$
OKEEFE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:30 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jul 3, 5:30 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
530 PM EDT MON JUL 3 2006

.SYNOPSIS...
A WARM AND HUMID AIR MASS DOMINATED THE REGION TODAY WITH
EQUIVALENT POTENTIAL TEMPERATURES OF 330 TO 340 DEGREES
KELVIN. THERE IS PLENTY OF MOISTURE AVAILABLE WITH
PRECIPITABLE WATER VALUES OF 1 TO 1.5 INCHES.  A BROAD
500 HPA TROF LAY OVER EASTERN CANADA WITH A RIDGE TO THE
WEST. A COLD FRONT LAY FROM A SURFACE LOW NEAR JAMES BAY
CANADA SOUTHWEST TO IOWA SEPARATING A COOL CANADIAN AIR
MASS FROM THE WARM AND SULTRY ONE WHICH WAS DOMINATING
MOST OF THE EASTERN HALF OF THE COUNTRY.

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
HEAVY PRECIPITATION THUNDERSTORMS HAVE POPPED UP WITH MOST
OF THEM EXTENDING FROM THE SOUTHEAST CORNER OF LAKE ONTARIO
TO THE NEW YORK/NEW JERSEY BORDER AND DIAGONALLY ACROSS
CONNECTICUT. AN AREA OF THUNDERSTORMS WAS ALSO GETTING
ORGANIZED OVER THE EASTERN PORTION OF ONTARIO PROVINCE.
THESE STORMS WILL REMAIN ACTIVE FOR SEVERAL MORE HOURS
UNTIL THE SUN GOES DOWN AND THEN THEY ARE LIKELY TO
GRADUALLY DIMINISH. WE WILL BE LOOKING FOR A REPLAY
TOMORROW AS THE COLD FRONT APPROACHES THE AREA. AN
INSTABILITY LINE IS LIKELY TO DEVELOP AHEAD OF THE FRONT
WHICH WILL FOCUS THE FIRST GROUP OF STORMS WHICH WILL
ALSO BENEFIT FROM OCURRING DURING THE MIDDLE OF THE DAY.
THE MAGLENTA EQUATION ON THE GFS MODEL SOUNDING FOR ALB
AT 18Z CAME UP WITH 1.45 WITH A MODEL SOUNDNG CAPE OF 3100
JOULES/KG. THE WRF HAS A MAXIMUM CAPE OF 1800 AT 18Z AND
21Z. THE STORM PREDICTION CENTER AGAIN HAS US IN A SLIGHT
RISK FOR SEVERE WITH A RISK OF BOTH DAMAGING WINDS AND
LARGE HAIL. AN UPPER LEVEL JET STREAK MOVING ACROSS THE
NORTHERN PART OF OUR FORECAST AREA WILL ALSO TEND TO
ENHANCE THE PROCESS. THE LATEST GFS RUN ALONG WITH
POSITIONS FROM NCEP SUGGEST THE ACTUAL FRONT MAY TAKE
ITS TIME GETTING THROUGH THE REGION AND NOT REACH THE
MID HUDSON REGION OF NEW YORK OR NORTHWESTERN CONNECTICUT
UNTIL WELL AFTER MIDNIGHT...AND THEN STALLING JUST SOUTH
OF OUR NEW YORK ZONES AS A WEAK WAVE DEVELOPS OVER SOUTH
CENTRAL PENNSYLVANIA.  THE ASSOCIATED LOW MOVES NORTHEAST
ALONG THE FRONTAL BOUNDARY BRINGING A SECOND SURGE OF RAIN
BUT MOST OF IT SHOULD STAY SOUTH OF THE REGION.  ONCE
THAT LOW GOES PAST THE HIGH WILL BUILD IN AND PUSH THE
FRONT INTO THE ATLANTIC.

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
BY WEDNESDAY EVENING THE TROF AND ITS ASSOCIATED FRONT SHOULD
BE FAR ENOUGH SOUTH SO THAT PRECIP SHOULD BE PRETTY MUCH
CONFINED TO OUR CONNECTICUT ZONES AND EAST OF THE LOWER HUDSON
VALLEY. HIGH PRESSURE BUILDS IN FROM THE UPPER MISSISSIPPI
VALLEY. THIS HIGH SHOULD PRETTY MUCH DOMINATE OUR WEATHER
THROUGH THE FOLLOWING WEEKEND.  A BACK DOOR COLD FRONT WILL
APPROACH THE REGION MONDAY NIGHT WHICH COULD BRING ABOUT THE
POSSIBILITY OF SHOWERS ESPECIALLY TO OUR NORTHERN ZONES SO WE
HAVE PUT SLIGHT CHANCE POPS FOR OUR NORTHERMOST ZONES FOR
THAT PERIOD.

&&

.AVIATION /18Z MONDAY THROUGH 18Z TUESDAY/...
MAINLY VFR CONDS WILL PREVAIL THRU THIS EVENING...BUT BRIEF MVFR
CONDS POSSIBLE WITHIN ANY CONVECTIVE SHOWERS OR THUNDERSTORMS.
COVERAGE IS EXPECTED TO BE ONLY WIDELY SCATTERED...SO CONFIDENCE
THAT A T-STORM WILL HIT A TAF SITE IS LOW. THEREFORE KEPT MENTION OF
CB IN CLOUD GROUP THRU 00Z...AND ANY IMMINENT CONVECTION WILL BE
HANDLED WITH AMENDMENTS. SHOWERS AND STORMS SHOULD QUICKLY DIMINISH
AFTER SUNSET...WITH TRANQUIL WEATHER OVERNIGHT. AS WINDS CALM AND
BOUNDARY LAYER DECOUPLES...SOME MVFR VSBY IS LIKELY AFTER MIDNIGHT
ASSOC WITH LIGHT FOG. KGFL MAY EXPERIENCE IFR CONDS FOR A FEW HOURS
AROUND SUNRISE. SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE
ENCROACHING ON THE AREA BY MID TO LATE MORNING ON TUE...AS A COLD
FRONT MOVES IN FROM THE WEST. SFC WINDS WILL GENERALLY BE SOUTHWEST
THRU EARLY EVENING AROUND 5 TO 10 KTS...THEN LIGHT AND VARIABLE
OVERNIGHT. SOUTH TO SOUTHWEST WINDS WILL INCR TO AROUND 10 KTS BY
MID MORNING ON TUE.

&&

.HYDROLOGY...
RIVERS CONTINUE TO RECEDE. REMAINING FLOOD WARNING ONLY FOR LAKE
GEORGE AND SCHUYLERVILLE ON THE HUDSON...WHICH WILL PERSIST. MOST
OF THE FLOW FOR SCHUYLERVILLE IS FROM SACANDAGA LAKE...AND LAKE
GEORGE WILL JUST TAKE ITS TIME TO GO DOWN. AT THE MOMENT IT
LOOKS LIKE THE THREAT TOMORROW WILL MORE BE LOCALLY HEAVY RAIN
IN STREAKS FROM TRAINING CELLS RATHER THAN WIDESPREAD HEAVY
RAIN NEEDED TO BRING THE RIVERS UP. HOWEVER IT DEFINITELY BEARS
WATCHING ESPECIALLY WITH RESPECT TO THE MOHAWK RIVER AND THE
EAST CANADA CREEK DUE TO THE DAMAGE DONE BY THE FLOODS LAST
WEEK...ESPECIALLY CONSIDERING THE HIGH PRECIPITABLE WATER VALUES
IN MOST OF THE SOUNDINGS OVER THE EASTERN PART OF THE COUNTRY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.
&&

SHORT TERM...KILPATRICK
LONG TERM...KILPATRICK
AVIATION...VILLANI
HYDROLOGY...VILLANI AND KILPATRICK
Hazardous weather outlook, Jul 3, 2:22 PM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
222 PM EDT MON JUL 3 2006

CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-082-
041100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-
222 PM EDT MON JUL 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...AND EAST CENTRAL NEW YORK
FROM THE MOHAWK VALLEY AND SARATOGA REGION SOUTH.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORM WATCH NUMBER 577 IS IN EFFECT UNTIL 9 PM
TODAY. PLEASE REFER TO THE WATCH MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SEVERE THUNDERSTORMS ON TUESDAY. THE MAIN
THREATS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. THUNDERSTORMS
WILL FORM AHEAD OF AND ALONG A COLD FRONT...THAT WILL MOVE FROM
WEST TO EAST ACROSS THE REGION.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUESTED FOR THE FOLLOWING
COUNTIES...ALBANY...COLUMBIA...DUTCHESS...FULTON...GREENE...
HERKIMER...MONTGOMERY...RENSSELAER...SARATOGA...SCHENECTADY...
SCHOHARIE...USTER...BERKSHIRE...AND LITCHFIELD.

NYZ032-033-042-043-083-084-VTZ013>015-041100-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
222 PM EDT MON JUL 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADIRONDACKS AND THE
LAKE GEORGE REGION OF NEW YORK AND FOR SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. THE MAIN
THREAT IS DAMAGING WIND GUSTS OF 58 MILES AN HOUR OR GREATER. THE
THUNDERSTORMS WILL FORM ALONG A WEAK BOUNDARY...WHICH WILL BE
MOVING FROM WEST TO EAST ACROSS EASTERN NEW YORK AND WESTERN NEW
ENGLAND DURING THE AFTERNOON AND EVENING. INDIVIDUAL THUNDERSTORMS
WILL MOVE FROM NORTHWEST TO SOUTHEAST AT 30 TO 35 MILES AN HOUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF SEVERE THUNDERSTORMS ON TUESDAY. THE MAIN
THREATS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. THUNDERSTORMS
WILL FORM AHEAD OF AND ALONG A COLD FRONT...THAT WILL MOVE FROM
WEST TO EAST ACROSS THE REGION.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY.

In the hours before

Special weather statement, Jul 3, 5:30 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
530 PM EDT MON JUL 3 2006

NYZ066-032215-
EASTERN DUTCHESS NY-
530 PM EDT MON JUL 3 2006

...A STRONG THUNDERSTORM IN DUTCHESS COUNTY...

AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...HAIL UP TO ONE HALF INCH IN
DIAMETER...AND WINDS IN EXCESS OF 45 MPH. THIS STORM WAS LOCATED
NEAR STANFORDVILLE...OR ABOUT 11 MILES EAST OF RHINEBECK...AND
MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
MILLBROOK BY 535 PM EDT
AMENIA BY 555 PM EDT
DOVER PLAINS BY 600 PM EDT

JPV
Special weather statement, Jul 3, 6:01 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
601 PM EDT MON JUL 3 2006

NYZ038-040-032245-
SOUTHERN HERKIMER NY-MONTGOMERY NY-
601 PM EDT MON JUL 3 2006

...STRONG THUNDERSTORMS IN MONTGOMERY AND HERKIMER COUNTIES...

AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN
EXCESS OF 40 MPH...AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM WEST WINFIELD TO 7 MILES SOUTHEAST OF WEST
WINFIELD TO 13 MILES SOUTHWEST OF AMES...OR ALONG A LINE EXTENDING
FROM 15 MILES SOUTHWEST OF ILION TO 11 MILES NORTH OF HARTWICK TO 13
MILES NORTH OF MARYLAND...AND MOVING EAST AT 20 MPH.

THUNDERSTORMS WILL BE NEAR...
CEDARVILLE BY 620 PM EDT
ILION AND JORDANVILLE BY 635 PM EDT
MOHAWK AND HERKIMER BY 640 PM EDT
AMES...CANAJOHARIE AND 6 MILES SOUTHWEST OF FORT PLAIN BY 645 PM EDT

JPV/OKEEFE
Special weather statement, Jul 3, 6:10 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
610 PM EDT MON JUL 3 2006

NYZ066-032300-
EASTERN DUTCHESS NY-
610 PM EDT MON JUL 3 2006

...A STRONG THUNDERSTORM IN DUTCHESS COUNTY...

AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH...AND HEAVY RAIN.  THIS STORM WAS LOCATED 7 MILES WEST OF
WINGDALE...OR ABOUT 9 MILES NORTHWEST OF PAWLING...AND MOVING
SOUTHEAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
WINGDALE BY 640 PM EDT
PAWLING BY 645 PM EDT

JPV/OKEEFE
Special weather statement, Jul 3, 7:38 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
738 PM EDT MON JUL 3 2006

NYZ051-052-040045-
WESTERN ALBANY NY-EASTERN ALBANY NY-
738 PM EDT MON JUL 3 2006

...A STRONG THUNDERSTORM IN ALBANY COUNTY...

AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH  THIS STORM WAS LOCATED NEAR BERNE...OR ABOUT 15 MILES EAST OF
COBLESKILL...AND MOVING NORTHEAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
BERNE BY 750 PM EDT
ALTAMONT BY 815 PM EDT
VOORHEESVILLE BY 825 PM EDT
GUILDERLAND BY 840 PM EDT
COLONIE AND 7 MILES NORTHWEST OF ALBANY BY 845 PM EDT

OKEEFE
Local storm report, Jul 3, 7:43 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
743 PM EDT MON JUL 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     MIDDLEBURGH             42.60N 74.33W
07/03/2006                   SCHOHARIE          NY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

&&

RKILPATR
Special weather statement, Jul 3, 7:50 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
750 PM EDT MON JUL 3 2006

CTZ001-MAZ025-040045-
SOUTHERN BERKSHIRE MA-NORTHERN LITCHFIELD CT-
750 PM EDT MON JUL 3 2006

...A STRONG THUNDERSTORM IN BERKSHIRE AND LITCHFIELD COUNTIES...

AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH  THIS STORM WAS LOCATED NEAR FALLS VILLAGE...OR ABOUT 16 MILES
NORTHWEST OF TORRINGTON...AND MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
CANAAN...EDDY FIELD AND 6 MILES SOUTH OF ASHLEY FALLS BY 800 PM EDT
NORFOLK BY 820 PM EDT
WINSTED BY 840 PM EDT

OKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 9:00 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region29 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.